Advertisement

Duality theorems in conformal geometry

  • Hubert Goldschmidt
Session I — Group Representations
Part of the Lecture Notes in Physics book series (LNP, volume 180)

Abstract

For conformally flat Riemannian manifolds of dimension n ≥ 3 ,we describe an explicit resolution of the sheaf Θc of conformal Killing vector fields which is formally self-adjoint, and we deduce a duality theorem for the cohomology of X with values inΘc.

Keywords

Vector Bundle Riccl Curvature Duality Theorem Canonical Isomorphism Conformal Class 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Gasqui, H. Goldschmidt, Théorēmes de dualité en géométrie conforme, C. R. Acad. Sci. Paris, vol. 294, Série I, (1982), 99–102; 201–203.Google Scholar
  2. [2]
    J. Gasqui, H. Goldschmidt, Déformations infinitésimales des structures conformes plates. I (to appear).Google Scholar
  3. [3]
    J. Gasqui, H. Goldschmidt, Déformations infinitésimales des structures conformes plates. II (to appear).Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Hubert Goldschmidt
    • 1
  1. 1.The Institute for Advanced StudyPrincetonUSA

Personalised recommendations